加载中…
In a recent paper [Ann. of Math. 189 (2019), 837–861], Du and Zhang proved a fractal Fourier restriction estimate and used it to establish the sharp estimate on the Schrödinger maximal function in , . In this paper, we show that the Du-Zhang estimate is the endpoint of a family of fractal restriction estimates such that each member of the family (other than the original) implies a sharp Kakeya result in that is closely related to the polynomial Wolff axioms. We also prove that all the estimates of our family are true in .

生成讲解博客的中文版本

生成AI智能校验的中文版本